# SDR 9518052295

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB AFTER GEAR RETRACTION, 'A' SYSTEM HYDRAULICS DROPPED BELOW TWO GALLONS WITH 'B' SYSTEM HYDRAULIC QUANTITY DROPPING TO ZERO.  AIRCRAFT RETURNED TO MSP, DUMPED 10,000 LBS OF FUEL AND LANDED WITHOUT INCIDENT.  FOUND QUICK DISCONNECT IN HYDRAULIC SYSTEM BAY LEAKING AT ADAPTER ON PRESSURE SIDE OF NR 2 HYDRAULIC PUMP.  REPLACED NR 2 HYDRAULIC PUMP, LEAK CHECK OK.
